# SDR DXTA200803107

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHILE ADDING POWER AND SIMULTANEOUSLY TURNING FUEL X-FEED OFF, RIGHT ENG FLAMED OUT.  ENGINE RELIT VERY FAST.   INSPECTED & REPLACED RIGHT ENGINE FUEL FILTER WITH NO DISCREPANCIES. DOWNLOADED BOTH ENGINE EDU'S & SENT TO MANUFACTURER FOR ANALYSIS. ANALYSIS SHOWED NO FAILURES ON FAULTS WITH NR 2 ENGINE COMPONENTS. NR 2 ENGINE DOES NOT FIGURE OUT UNDER NORMAL CONDITIONS BY FOLLOWING CHECKLISTS. FUEL FILTER LEAK CHECKS GOOD.
